# SDR HEEA20120613173

- Difficulty date: June 13, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 8,834 hours
- Engine: Allsn 250C47B
- Engine time: 11,620 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing Race
- Part number: 6871505
- Part serial: MP090299
- Condition: Spalled
- Location: Nr 5 Bearing
- Part time: 460 hours
- Component: Turbine Assy, Allsn
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO,  RAN WITHOUT OIL PRESSURE.  NR 5 BEARING EXHIBITED SPALLING OF OUTER RACE.  INSTALLED NEW BEARING.
